A female asked:
58 yr old methadone pt; enlarged aorta; self reports taking too many "goody" powders. could that cause this problem?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
It could: these are basically the same as excedrin and contain aspirin, tylenol (acetaminophen) and caffeine. Too much Aspirin can cause severe stomach upset, heartburn and even bleeding in the stomach, and also potentially increases bleeding time if you have other injuries. Too much tylenol (acetaminophen) can severely damage the liver, and too much caffeine causes anxiety, insomnia and even heart arrhythmias.Take per package insert only
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!